Algorithmic Graph Theory and Perfect Graphs, Volume 57

2nd Edition

Authors: Martin Golumbic
Hardcover ISBN: 9780444515308
eBook ISBN: 9780080526966
Imprint: North Holland
Published Date: 4th February 2004
Page Count: 340
106.00 + applicable tax
9300.00 + applicable tax
63.99 + applicable tax
79.95 + applicable tax
Unavailable
Compatible Not compatible
VitalSource PC, Mac, iPhone & iPad Amazon Kindle eReader
ePub & PDF Apple & PC desktop. Mobile devices (Apple & Android) Amazon Kindle eReader
Mobi Amazon Kindle eReader Anything else

Institutional Access


Description

Algorithmic Graph Theory and Perfect Graphs, first published in 1980, has become the classic introduction to the field. This new Annals edition continues to convey the message that intersection graph models are a necessary and important tool for solving real-world problems. It remains a stepping stone from which the reader may embark on one of many fascinating research trails.

The past twenty years have been an amazingly fruitful period of research in algorithmic graph theory and structured families of graphs. Especially important have been the theory and applications of new intersection graph models such as generalizations of permutation graphs and interval graphs. These have lead to new families of perfect graphs and many algorithmic results. These are surveyed in the new Epilogue chapter in this second edition.

Key Features

· New edition of the "Classic" book on the topic · Wonderful introduction to a rich research area · Leading author in the field of algorithmic graph theory · Beautifully written for the new mathematician or computer scientist · Comprehensive treatment

Readership

Mathematic and Computing Libraries, and Graduate Students.


Details

No. of pages:
340
Language:
English
Copyright:
© North Holland 2004
Published:
Imprint:
North Holland
eBook ISBN:
9780080526966
Hardcover ISBN:
9780444515308

Reviews

"(...) this volume is, as was its predecessor, an excellent and motivating introduction to the world of perfect graphs", D. de Werra (CH-LSNP; Lausanne) in: Mathematical Reviews 2005e: 05061.


About the Authors

Martin Golumbic Author

Affiliations and Expertise

University of Haifa, Isreal.